Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 31, 2016, 2:53 PM EDT for Ocean County, New Jersey. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2016, 2:53 PM EDT (18:53 UTC)
- Expired
- Jul 31, 2016, 3:15 PM EDT
- In force
- 22 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 27 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
201 WWUS81 KPHI 311853 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 253 PM EDT SUN JUL 31 2016 NJZ020-026-027-311915- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 253 PM EDT SUN JUL 31 2016 ...MODERATE TO HEAVY RAIN FALLING ACROSS SOUTH CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES... AT 248 PM EDT...MODERATE TO HEAVY RAIN WAS FALLING ACROSS PORTIONS OF SOUTH CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES. THE SHOWERS PRODUCING THIS RAIN WERE NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... PENN STATE FOREST...WARREN GROVE...BASS RIVER STATE FOREST AND OCEAN ACRES. LAT...LON 3963 7450 3979 7453 3982 7433 3964 7426 TIME...MOT...LOC 1848Z 227DEG 4KT 3975 7444 $$ KRUZDLO
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 31, 12:39 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 31, 12:39 PM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1239 PM EDT SUN JUL 31 2016
.SYNOPSIS...
A frontal boundary will remain draped across
portions of our area today and tonight before gradually shifting
offshore during Monday. High pressure will then build across our
area Tuesday through Wednesday before shifting offshore Thursday.
A cold front approaches late Friday, then it is scheduled to
settle across our region during Saturday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
* Flash Flood watch in effect through Monday Evening *
A cluster of showers and thunderstorms is still ongoing across
north central New Jersey and will continue moving northeast over
the next couple of hours. This cluster of showers and
thunderstorms has been nearly stationary and produced localized
rainfall amounts of several inches. Over the past 24 hours some
locations in the new flash flood watch have seen around six
inches of rain. A summary LSR has been sent with the latest
rainfall totals.
For the rest of today, we are still in a favorable position for
more showers/t-storms ahead of a slow- moving upper trof still
over the midwest. Model guidance shows UVV persisting over the
mid- Atlantic today along with modest to moderate instability with
daytime heating. A slow moving frontal boundary will enhance low-
level convergence across the area as well. Right now, a main axis
for additional storm development by early this afternoon looks to
be from Mount Pocono to near Philadelphia with redevelopment of
the current area of showers and thunderstorms across northern NJ.
Other isolated to scattered storms will still develop outside this
area. PWATs should continue to be in the 1.5 to 2.0 inch range and
thus heavy downpours and localized flooding are possible again
today with thunderstorms. Given the recent rains it will not take
much heavy rainfall to create more flooding issues in certain
parts of central and northern NJ. Pops were increased to
categorical across northern NJ and the Poconos which take into
account radar trends and additional development expected this
afternoon.
Later periods of the forecast discussion will reflect updated
thoughts for the remainder of the flash flood watch timeframe with
the 3:30 pm forecast package.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
For tonight, basically the same pattern aloft will continue,
although the surface front/trof is forecast to shift SE to near the
NJ shore by Monday morning. Ongoing convection during the evening
should diminish somewhat overnight, but some activity may continue
into early morning with the upper trof still upstream.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
The synoptic setup is comprised of a trough in the Northeast and Mid
Atlantic that amplifies some into Tuesday before shifting offshore.
A ridge across the southern states builds north into the Great Lakes
Wednesday and Thursday, then a narrow ridge axis briefly moves
across our area Friday. A trough near Hudson Bay Friday into
Saturday extends into the Great Lakes, however an associated cold
front approaches late Friday and then settles across our area
Saturday. We used a model blend for Monday into Wednesday, then
mostly went with mostly a continuity/00z WPC guidance blend. Some
adjustments were then made however following additional
collaboration with our neighboring offices.
For Monday...An upper-level trough sharpens some across the region.
As this occurs, a weak area surface low pressure tied to a frontal
boundary will gradually shift offshore. This will take much of the
forcing with it, however the presence of the upper-level trough will
still provide some lift and therefore some convection is still
expected. The convection may be more focused inland for much of the
day, before shifting toward the coast early in the evening. The PW
values remain near 2 inches and therefore included a heavy rain
mention. There could be a few strong thunderstorms during peak
heating, however the severe thunderstorm risk looks rather given
that the shear is not all that strong and lapse rates are not
forecast to be that steep. The convection should mostly trend
downward at night as the boundary stabilizes.
For Tuesday through Thursday...An upper-level trough axis should be
shifting offshore during Tuesday. However, if this is slower to
occur and enough moisture remains in place then a few showers/storms
could develop during peak heating. We then look for surface high
pressure to build in and be in place through Wednesday before it
shifts offshore Thursday. We are anticipating some lowering of the
dew points and also the temperatures. Some return flow however
starts to develop on Thursday, which should allow the dew points to
inch back up some.
For Friday and Saturday...High pressure to our south and east will
yield to a warm front lifting well to our north. This will help
assist in a more south-southwest flow as a cold front approaches
late day and at night. This front should settle across our area
during Saturday, however its forward progress could be slowed as the
main upper-level energy is forecast to track well to our north. Warm
air advection ahead of the front will allow for afternoon
temperatures to approach 90 degrees especially from the Interstate
95 corridor on south and east. The overall timing of the front will
govern any convective threat as it appears that a lee side trough
may not be present. We continued slight chance to low chance pops
from west to east mostly Friday night and Saturday.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Conditions are mostly VFR to MVFR this morning but are also quite
variable. Cigs are then expected to gradually improve again to
VFR by mid-day. There will again be scattered showers and t-storms
around the area today which can produce locally poor conditions
especially this afternoon and evening. Winds will be light,
between 5 and 10 kt, except stronger around t-storms.
Outlook...
Monday...There is the potential for MVFR ceilings and/or
visibilities to start the morning, otherwise VFR with scattered to
broken cloud coverage. Some showers and thunderstorms will be around
and this will lead to mainly local and brief restrictions.
Tuesday through Thursday...VFR overall, with drier conditions
especially Wednesday and Thursday.
&&
.MARINE...
Winds and seas will remain rather light through tonight. SE winds
should shift to SW over DE into southern portions of NJ waters as a
frontal boundary moves N. There will be scattered showers and t-
storms with locally gusty winds and poor vsbys.
Outlook...
Monday through Thursday...The winds and seas are anticipated to be
mainly below Small Craft Advisory criteria, as weak low pressure
shifts offshore late Monday and then high pressure arrives Tuesday
into Thursday. Scattered thunderstorms are expected Monday
especially toward late day, however the greatest concentration of
storms may end up being inland.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Flash Flood Watch through Monday evening for NJZ001-007>010-
012-015.
DE...None.
MD...None.
MARINE...None.
&&
Synopsis...Gorse
Near Term...AMC/Gaines
Short Term...AMC
Long Term...Gorse
Aviation...AMC/Gorse
Marine...AMC/GorseHazardous weather outlook, Jul 31, 12:41 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1241 PM EDT SUN JUL 31 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ054-055- 060>062-070-071-101>106-011645- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1241 PM EDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN AT TIMES, WHICH CAN LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FOR MONDAY...SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAIN AT TIMES, WHICH CAN LEADING TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012-015-011645- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER- 1241 PM EDT SUN JUL 31 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN AT TIMES, LEADING TO FLASH FLOODING IN SPOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. FOR MONDAY...SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAIN AT TIMES, LEADING TO FLASH FLOODING IN SPOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-011645- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1241 PM EDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN AT TIMES ESPECIALLY THIS AFTERNOON AND EVENING, WHICH CAN LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FOR MONDAY AFTERNOON AND EVENING...SOME SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAIN AT TIMES, WHICH CAN LEADING TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-011645- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1241 PM EDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 31, 12:08 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1208 PM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLOOD FRANKLIN TWP 40.56N 74.94W
07/31/2016 HUNTERDON NJ CO-OP OBSERVER
RARITAN RIVER IS ABOVE ITS BANKS...RIVER ROAD IS
COVERED WITH WATER BUT NOT QUITE IMPASSABLE YET.
&&
EVENT NUMBER PHI1601702
SFJLocal storm report, Jul 31, 12:11 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1211 PM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN READINGTON TWP 40.57N 74.80W
07/31/2016 M6.00 INCH HUNTERDON NJ TRAINED SPOTTER
EVENT TOTAL RAINFALL OF 6.00 INCHES. 3.49 INCHES HAS
FALLEN SINCE 745 AM.
&&
EVENT NUMBER PHI1601703
MEOLALocal storm report, Jul 31, 12:14 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 PM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD REAVILLE 40.48N 74.82W
07/31/2016 HUNTERDON NJ OTHER FEDERAL
THE NESHANIC RIVER AT REAVILLE HAS EXCEEDED ITS FLOOD
STAGE OF 6.5 FEET.
&&
EVENT NUMBER PHI1601704
MEOLALocal storm report, Jul 31, 12:19 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1219 PM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 1 WNW MORRISTOWN 40.79N 74.49W
07/30/2016 MORRIS NJ BROADCAST MEDIA
TREES AND WIRES DOWN ALONG A PORTION OF WESTERN AVENUE
IN MORRISTOWN. TIME ESTIMATED FROM RADAR.
0305 PM TSTM WND DMG LITTLETON 40.84N 74.46W
07/30/2016 MORRIS NJ COCORAHS
TREES DOWN AT THE INTERSECTION OF ROUTE 202 AND ROUTE
10 IN MORRIS PLAINS.
0346 PM FLOOD OLD BRIDGE 40.41N 74.37W
07/30/2016 MIDDLESEX NJ SOCIAL MEDIA
STREET FLOODING REPORTED NEAR THE OLD BRIDGE PARK AND
RIDE.
0404 PM FLASH FLOOD WEST WINDSOR TWP 40.29N 74.64W
07/30/2016 MERCER NJ SOCIAL MEDIA
MULTIPLE ROADS REPORTED TO BE FLOODED AND IMPASSABLE.
FLOODING REPORTED ON US 1... COUNTY ROUTE 571...
WASHINGTON ROAD AND ALEXANDER ROAD. WATER RESCUES
REPORTED TO BE ONGOING IN THE PRINCETON AREA.
0420 PM FLASH FLOOD PLAINSBORO 40.33N 74.60W
07/30/2016 MIDDLESEX NJ SOCIAL MEDIA
FLASH FLOODING OCCURRING IN PLAINSBORO. WATER REPORTED
UP TO THE BUMPERS OF CARS.
0430 PM FLASH FLOOD PRINCETON JUNCTION 40.32N 74.62W
07/30/2016 MERCER NJ BROADCAST MEDIA
THE PRINCETON JUNCTION TRAIN STATION INUNDATED BY FLOOD
WATERS. THE WATER IS UP TO THE TOP OF THE TUNNEL.
0433 PM HEAVY RAIN CRANBURY 40.32N 74.51W
07/30/2016 M2.20 INCH MIDDLESEX NJ TRAINED SPOTTER
0530 PM HEAVY RAIN 2 ESE PLAINSBORO 40.32N 74.57W
07/30/2016 M4.75 INCH MIDDLESEX NJ COCORAHS
0530 PM HEAVY RAIN PLAINSBORO 40.33N 74.60W
07/30/2016 M5.75 INCH MIDDLESEX NJ SOCIAL MEDIA
0535 PM HEAVY RAIN CRANBURY 40.32N 74.51W
07/30/2016 M4.05 INCH MIDDLESEX NJ TRAINED SPOTTER
0625 PM FLASH FLOOD WEST WINDSOR TWP 40.29N 74.64W
07/30/2016 MERCER NJ LAW ENFORCEMENT
WEST WINDSOR TOWNSHIP DECLARED A STATE OF EMERGENCY DUE
TO WIDESPREAD FLASH FLOODING. THIS INCLUDED DOZENS OF
DISABLED VEHICLES REQUIRING WATER RESCUES.
0640 PM HEAVY RAIN 2 W NORTH BRUNSWICK TWP 40.45N 74.51W
07/30/2016 M4.56 INCH MIDDLESEX NJ COCORAHS
0710 PM HEAVY RAIN 2 E SOUTH BRUNSWICK 40.41N 74.49W
07/30/2016 M5.41 INCH MIDDLESEX NJ MESONET
12 HOUR RAINFALL.
0730 PM HEAVY RAIN 1 SE EWINGVILLE 40.27N 74.77W
07/30/2016 M2.65 INCH MERCER NJ GOES
12 HOUR RAINFALL.
0745 PM HEAVY RAIN MIDDLEBUSH 40.33N 74.52W
07/30/2016 M2.53 INCH MIDDLESEX NJ IFLOWS
12 HOUR RAINFALL.
0745 PM HEAVY RAIN 7 SE MARTINSVILLE 40.50N 74.49W
07/30/2016 M2.31 INCH SOMERSET NJ MESONET
12 HOUR RAINFALL.
0757 PM HEAVY RAIN 1 WNW RIVERDALE 41.00N 74.34W
07/30/2016 M2.08 INCH MORRIS NJ MESONET
12 HOUR RAINFALL.
1045 PM HEAVY RAIN 1 NE PRINCETON MEADOWS 40.34N 74.56W
07/30/2016 M5.75 INCH MIDDLESEX NJ PUBLIC
MEASURED AT THE SIMONSON FARMS IN CRANBURY TOWNSHIP.
1050 PM HEAVY RAIN KEYPORT 40.43N 74.20W
07/30/2016 M2.14 INCH MONMOUTH NJ TRAINED SPOTTER
0600 AM HEAVY RAIN 1 NW MORRIS TWP 40.81N 74.50W
07/31/2016 M2.15 INCH MORRIS NJ COCORAHS
24 HOUR RAINFALL.
0600 AM HEAVY RAIN DOYLESTOWN 40.31N 75.13W
07/31/2016 M2.62 INCH BUCKS PA TRAINED SPOTTER
24 HOUR TOTAL
0600 AM HEAVY RAIN BLACKWELLS MILLS 40.48N 74.57W
07/31/2016 M3.62 INCH SOMERSET NJ CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN 1 NNW LAWRENCE TWP 40.31N 74.72W
07/31/2016 M3.85 INCH MERCER NJ COCORAHS
24 HOUR RAINFALL.
0630 AM HEAVY RAIN E FLEMINGTON 40.51N 74.85W
07/31/2016 M2.45 INCH HUNTERDON NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 5 NE OLD BRIDGE TWP 40.46N 74.24W
07/31/2016 M2.91 INCH MIDDLESEX NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 N FRENCHTOWN 40.53N 75.06W
07/31/2016 M2.20 INCH HUNTERDON NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 SSE TOMS RIVER TWP 39.95N 74.14W
07/31/2016 M2.09 INCH OCEAN NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 SW LEBANON 40.61N 74.87W
07/31/2016 M2.62 INCH HUNTERDON NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 NE MONTGOMERY TWP 40.46N 74.64W
07/31/2016 M2.17 INCH SOMERSET NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 NNE FRANKLIN TWP 40.61N 74.92W
07/31/2016 M2.04 INCH HUNTERDON NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 NNE EAST BRUNSWICK TW 40.47N 74.40W
07/31/2016 M3.09 INCH MIDDLESEX NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 5 ESE HILLSBOROUGH TWP 40.47N 74.59W
07/31/2016 M2.43 INCH SOMERSET NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 2 ESE DENVILLE TWP 40.88N 74.46W
07/31/2016 M2.31 INCH MORRIS NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 E LEBANON 40.64N 74.82W
07/31/2016 M2.27 INCH HUNTERDON NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 5 SW ALBURTIS 40.47N 75.67W
07/31/2016 M2.03 INCH BERKS PA COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 2 W NORTH BRUNSWICK TWP 40.45N 74.51W
07/31/2016 M4.90 INCH MIDDLESEX NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 WSW MATAWAN 40.41N 74.25W
07/31/2016 M2.37 INCH MIDDLESEX NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 2 W BRANCHBURG TWP 40.56N 74.75W
07/31/2016 M1.98 INCH HUNTERDON NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 NE FRANKLIN TWP 40.50N 74.51W
07/31/2016 M2.60 INCH SOMERSET NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 WSW BOONTON 40.90N 74.42W
07/31/2016 M2.50 INCH MORRIS NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN WSW SOUTH RIVER 40.44N 74.38W
07/31/2016 M2.45 INCH MIDDLESEX NJ COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN RIEGELSVILLE 40.59N 75.19W
07/31/2016 M2.05 INCH WARREN NJ CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 SW SCHNECKSVILLE 40.65N 75.65W
07/31/2016 M2.05 INCH LEHIGH PA COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 SSE MIDDLETOWN 39.44N 75.71W
07/31/2016 M1.92 INCH NEW CASTLE DE COCORAHS
24 HOUR RAINFALL.
0710 AM HEAVY RAIN 3 SE HARDYSTON TWP 41.09N 74.54W
07/31/2016 M2.15 INCH SUSSEX NJ COCORAHS
24 HOUR RAINFALL.
0730 AM FLOOD MANCHESTER TWP 39.95N 74.40W
07/31/2016 OCEAN NJ LAW ENFORCEMENT
MINOR FLOODING ALONG ROUTE 530. TIME ESTIMATED FROM
RADAR
0730 AM HEAVY RAIN 1 NW BOONTON 40.91N 74.41W
07/31/2016 M2.11 INCH MORRIS NJ COCORAHS
24 HOUR RAINFALL.
0730 AM HEAVY RAIN ENE WYNCOTE 40.09N 75.14W
07/31/2016 M2.07 INCH MONTGOMERY PA COCORAHS
24 HOUR RAINFALL.
0750 AM HEAVY RAIN 5 S GARDENVILLE 40.29N 75.09W
07/31/2016 M2.36 INCH BUCKS PA MESONET
12 HOUR RAINFALL.
0751 AM HEAVY RAIN 11 SE LAKEHURST 39.89N 74.16W
07/31/2016 M2.00 INCH OCEAN NJ MESONET
12 HOUR RAINFALL.
0800 AM HEAVY RAIN NW PINE BEACH 39.94N 74.17W
07/31/2016 M3.50 INCH OCEAN NJ COCORAHS
24 HOUR RAINFALL.
0800 AM HEAVY RAIN 4 SE HILLSBOROUGH TWP 40.47N 74.62W
07/31/2016 M2.10 INCH SOMERSET NJ COCORAHS
24 HOUR RAINFALL.
0800 AM HEAVY RAIN NE NEW BRUNSWICK 40.49N 74.44W
07/31/2016 M3.67 INCH MIDDLESEX NJ COCORAHS
24 HOUR RAINFALL.
0800 AM HEAVY RAIN 2 SSW LAWRENCE TWP 40.27N 74.73W
07/31/2016 M3.42 INCH MERCER NJ COCORAHS
24 HOUR RAINFALL.
0800 AM HEAVY RAIN SE LEBANON 40.64N 74.83W
07/31/2016 M2.66 INCH HUNTERDON NJ COCORAHS
24 HOUR RAINFALL.
0800 AM HEAVY RAIN 2 E FLEMINGTON 40.51N 74.82W
07/31/2016 M2.20 INCH HUNTERDON NJ COCORAHS
24 HOUR RAINFALL.
0800 AM HEAVY RAIN NEW BRUNSWICK 40.49N 74.45W
07/31/2016 M3.51 INCH MIDDLESEX NJ CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN 1 WSW PISCATAWAY TWP 40.54N 74.48W
07/31/2016 M2.17 INCH MIDDLESEX NJ COCORAHS
24 HOUR RAINFALL.
0815 AM HEAVY RAIN 2 ESE PLAINSBORO TWP 40.33N 74.55W
07/31/2016 M5.15 INCH MIDDLESEX NJ COCORAHS
24 HOUR RAINFALL.
0815 AM HEAVY RAIN 4 ENE FRANKLIN TWP 40.50N 74.49W
07/31/2016 M2.32 INCH SOMERSET NJ COCORAHS
24 HOUR RAINFALL.
0830 AM FLOOD 1 S ISLAND BEACH 39.83N 74.09W
07/31/2016 OCEAN NJ PARK SERVICE
THE MAIN ROAD IN ISLAND BEACH STATE PARK WAS FLOODED
DUE TO HEAVY RAINFALL.
0842 AM HEAVY RAIN OCEAN COUNTY AIRPORT 39.93N 74.30W
07/31/2016 M5.59 INCH OCEAN NJ ASOS
SINCE 530 AM EDT
0900 AM HEAVY RAIN 2 E DEANS 40.40N 74.48W
07/31/2016 M5.54 INCH MIDDLESEX NJ MESONET
24 HOUR TOTAL
0900 AM HEAVY RAIN LANOKA HARBOR 39.87N 74.17W
07/31/2016 M2.50 INCH OCEAN NJ SOCIAL MEDIA
0900 AM HEAVY RAIN WHITING 39.95N 74.38W
07/31/2016 M3.50 INCH OCEAN NJ SOCIAL MEDIA
0900 AM HEAVY RAIN 3 SSE BERKELEY TWP 39.89N 74.25W
07/31/2016 M3.22 INCH OCEAN NJ COCORAHS
2.38 INCHES FELL BETWEEN 700 AND 900 AM.
0900 AM HEAVY RAIN 3 NW SOUTH BRUNSWICK TW 40.41N 74.57W
07/31/2016 M5.03 INCH MIDDLESEX NJ COCORAHS
24 HOUR RAINFALL.
0900 AM HEAVY RAIN 1 SW UNION TWP 40.62N 74.98W
07/31/2016 M2.03 INCH HUNTERDON NJ COCORAHS
24 HOUR RAINFALL.
0935 AM FLOOD PLEASANT RUN 40.56N 74.80W
07/31/2016 HUNTERDON NJ TRAINED SPOTTER
PLEASANT RUN HAS EXCEEDED ITS BANKS AND IS SPILLING
OVER ONTO COUNTY ROAD 629.
1030 AM HEAVY RAIN FORKED RIVER 39.81N 74.15W
07/31/2016 M5.38 INCH OCEAN NJ SOCIAL MEDIA
1045 AM HEAVY RAIN 2 W ANDOVER TWP 41.02N 74.76W
07/31/2016 M2.20 INCH SUSSEX NJ COCORAHS
24 HOUR RAINFALL.
1100 AM FLOOD REAVILLE 40.48N 74.82W
07/31/2016 HUNTERDON NJ OTHER FEDERAL
THE NESHANIC RIVER AT REAVILLE HAS EXCEEDED ITS FLOOD
STAGE OF 6.5 FEET.
1145 AM FLOOD FRANKLIN TWP 40.56N 74.94W
07/31/2016 HUNTERDON NJ CO-OP OBSERVER
RARITAN RIVER IS ABOVE ITS BANKS...RIVER ROAD IS
COVERED WITH WATER BUT NOT QUITE IMPASSABLE YET.
1200 PM HEAVY RAIN READINGTON TWP 40.57N 74.80W
07/31/2016 M6.00 INCH HUNTERDON NJ TRAINED SPOTTER
EVENT TOTAL RAINFALL OF 6.00 INCHES. 3.49 INCHES HAS
FALLEN SINCE 745 AM.
1204 PM HEAVY RAIN FLEMINGTON 40.51N 74.86W
07/31/2016 M4.15 INCH HUNTERDON NJ CO-OP OBSERVER
4.15 INCHES MEASURED SINCE 7 AM THIS MORNING. TOTAL
EVENT RAINFALL OF 7.46 INCHES.
&&
EVENT NUMBER PHI1601634 PHI1601631 PHI1601628 PHI1601626 PHI1601627
PHI1601635 PHI1601642 PHI1601630 PHI1601632 PHI1601629 PHI1601636
PHI1601633 PHI1601640 PHI1601679 PHI1601638 PHI1601639 PHI1601637
PHI1601644 PHI1601643 PHI1601678 PHI1601682 PHI1601685 PHI1601676
PHI1601677 PHI1601659 PHI1601660 PHI1601661 PHI1601662 PHI1601663
PHI1601664 PHI1601665 PHI1601666 PHI1601667 PHI1601668 PHI1601669
PHI1601670 PHI1601671 PHI1601672 PHI1601673 PHI1601674 PHI1601675
PHI1601684 PHI1601686 PHI1601688 PHI1601658 PHI1601645 PHI1601656
PHI1601657 PHI1601681 PHI1601680 PHI1601650 PHI1601651 PHI1601652
PHI1601653 PHI1601654 PHI1601655 PHI1601687 PHI1601700 PHI1601648
PHI1601649 PHI1601691 PHI1601646 PHI1601647 PHI1601693 PHI1601694
PHI1601696 PHI1601698 PHI1601699 PHI1601689 PHI1601695 PHI1601697
PHI1601704 PHI1601702 PHI1601703 PHI1601701
MEOLASpecial weather statement, Jul 31, 2:41 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 241 PM EDT SUN JUL 31 2016 NJZ010-012-015-311930- SOMERSET-MERCER-MIDDLESEX- 241 PM EDT SUN JUL 31 2016 ...MODERATE TO HEAVY RAIN FALLING ACROSS NORTHEASTERN MERCER...AND SOUTHWESTERN MIDDLESEX COUNTIES... AT 236 PM EDT...MODERATE TO HEAVY RAIN EXITED SOMERSET COUNTY AND WAS NOW INTO PORTIONS OF MERCER AND MIDDLESEX COUNTIES. THE SHOWERS PRODUCING THIS RAIN WERE MOVING SOUTHEAST AT LESS THAN 10 MPH. THIS RAIN IS FALLING OVER THE SAME AREAS THAT RECEIVED HEAVY RAIN YESTERDAY. UP TO AN INCH OF RAIN CAN BE EXPECTED THE NEXT HOUR OR TWO. LOCATIONS IMPACTED INCLUDE... SOUTH BRUNSWICK...PRINCETON...JAMESBURG...CRANBURY...ROCKY HILL... KENDALL PARK...WHITTINGHAM...DAYTON...PLAINSBORO CENTER... CLEARBROOK PARK...PRINCETON MEADOWS...EDINBURG...KINGSTON... NORTH BRUNSWICK TOWNSHIP...ROSSMOOR...MONMOUTH JUNCTION... CONCORDIA...HEATHCOTE...PRINCETON JUNCTION AND PRINCETON NORTH. LAT...LON 4037 7470 4045 7453 4033 7440 4024 7462 TIME...MOT...LOC 1836Z 329DEG 6KT 4034 7459 KRUZDLO
Special weather statement, Jul 31, 2:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 253 PM EDT SUN JUL 31 2016 NJZ020-026-027-311915- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 253 PM EDT SUN JUL 31 2016 ...MODERATE TO HEAVY RAIN FALLING ACROSS SOUTH CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES... AT 248 PM EDT...MODERATE TO HEAVY RAIN WAS FALLING ACROSS PORTIONS OF SOUTH CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES. THE SHOWERS PRODUCING THIS RAIN WERE NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... PENN STATE FOREST...WARREN GROVE...BASS RIVER STATE FOREST AND OCEAN ACRES. LAT...LON 3963 7450 3979 7453 3982 7433 3964 7426 TIME...MOT...LOC 1848Z 227DEG 4KT 3975 7444 KRUZDLO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:15 PM EDT | Areal Flood Advisory | PHI | Hunterdon | 4 hr |
| Jul 30, 10:19 PM EDT | Areal Flood Warning | PHI | Mercer, Middlesex, Somerset | 7 hr |
| Jul 30, 10:32 PM EDT | Areal Flood Warning | PHI | Hunterdon | 4 hr |
| Jul 30, 10:54 PM EDT | Special Weather Statement | PHI | Cumberland, Gloucester, Salem | 36 min |
| Jul 31, 6:31 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Hunterdon, Mercer | 44 min |
| Jul 31, 6:49 AM EDT | River Flood Warning | PHI | Somerset | 25 hr |
| Jul 31, 7:04 AM EDT | Flash Flood Warning | PHI | Burlington, Ocean | 4 hr |
| Jul 31, 7:19 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Mercer | 3 hr |
| Jul 31, 7:22 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 4 hr |
| Jul 31, 7:48 AM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 4 hr |
| Jul 31, 8:21 AM EDT | Flash Flood Warning | PHI | Hunterdon | 7 hr |
| Jul 31, 9:59 AM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 31, 10:08 AM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Jul 31, 10:17 AM EDT | Areal Flood Advisory | PHI | Middlesex, Morris, Somerset | 4 hr |
| Jul 31, 11:04 AM EDT | Areal Flood Warning | PHI | Hunterdon, Somerset | 9 hr |
| Jul 31, 11:53 AM EDT | Flash Flood Warning | PHI | Hunterdon, Somerset | 4 hr |
| Jul 31, 12:28 PM EDT | Flash Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more | 38 hr |
| Jul 31, 12:44 PM EDT | Areal Flood Advisory | PHI | Monmouth | 4 hr |
| Jul 31, 2:06 PM EDT | Flash Flood Warning | PHI | Monmouth | 4 hr |
| Jul 31, 2:41 PM EDT | Special Weather Statement | PHI | Mercer | 49 min |
| Jul 31, 7:34 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 31, 12:34 PM EDT | Areal Flood Advisory | PHI | Monroe, Northampton | 4 hr |
| Jul 31, 6:35 PM EDT | Areal Flood Advisory | PHI | Monroe | 4 hr |
| Jul 30, 9:07 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's, Talbot | 38 min |
| Jul 30, 9:46 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's, Talbot | 44 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.